# SDR KKYA20120924001

- Difficulty date: September 21, 2012
- Submitted: September 24, 2012
- Operation: Air carrier
- Aircraft: N852A
- Make and model: Braero BAE125800A
- Aircraft serial: 258083
- Aircraft time: 10,729 hours, 7,182 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot System
- Condition: Obstructed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

COMPUTER MONITOR NR 1 AND NR 2 AIRSPEEDS PLUS ALTITUDE DISCREPANCIES.  FOUND DEBRIS IN BOTH PITOT SYSTEMS AND ADC NR 1 SYSTEM WAS PLUGGED.
